# SDR ARWA20020801

- Difficulty date: August 3, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 73,698 hours, 26,438 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hydraulic Line
- Part number: AE2460000G024
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST ALL HYDRAULIC ON LANDING.  CHECK HYDRAULIC QUANTITY AND TO BOC AT STANDARD PIPE.  REPLACED BLOWN BRAKE HYDRAULIC LINE AT LT GEAR, SERVICED MAIN HYDRAULIC SYSTEM; RUN UP ENGINES AND CHECK HYDRAULIC PUMPS OFR OPS AND FOUND NORMAL.  OPERATED ALL FLIGHT CONTROLS AND ALL NORMAL; NO HYDRAULIC LEAKS DETECTED IAW MM 20-12-0 AND MM 12-31-1.  INSTALLED TEMP FLEX LINE LT GEAR.
